MAUDE Adverse Event Report: GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD

GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD
Model Number 511212
Medical Device Problem Codes Failure to Sense (1559); Low impedance (2285)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient implanted with rv lead suffered from twiddler's syndrome.The physician opted to perform a device revision procedure to suture the device down in the pocket to prevent twiddling.Lead measurements were noted to be within normal limits prior to opening the device pocket.The pocket was then opened and the device was sutured to the pectoral muscle.The pocket was then closed and the lead was retested.The rv lead was no longer sensing in bipolar configuration and pacing impedance measurements were less than 200 ohms.Threshold measurements were noted to be stable, so sensing was reprogrammed to unipolar.It was noted that the device was programmed to left ventricular (lv) only pacing.This device remains in service.

Brand Name
MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD
Common Device Name
BIPOLAR EPICARDIAL LEAD
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key24635112
Report Number2183787-2026-00017
Device Sequence Number8985581
Product Code DTB
UDI-Device Identifier00821329900228
UDI-Public(01)00821329900228(11)240701(17)270701(20)00
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number511212
Device Lot NumberW9308911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown